# SDR DALA2024021302108

- Difficulty date: February 7, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 96,128 hours, 20,320 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 852
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 FOUND CABIN RH FRAME END FITTING ABOVE FUEL TANK AT STA 852 CRACK. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER OEING DWG 145T1928 AND PRI 615139-14. (0190422)
